# SDR AALA202312302917

- Difficulty date: December 29, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 66,978 hours, 31,227 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAV DOOR STICKS AT BOTTOM, MAINTENANCE TIGHTENED FLOOR JAM CKS OK PER AMM 52-50-00.
